Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

What causes tooth decay?

User rating for this question
Excellent
Answered by

Psychiatrist
Practicing since : 2009
Answered : 1714 Questions
Question
Hi, I've been using Nicotine gums for the last one year (started on Aug 08, 2013). I've been using Nicotex 4mg. I eat at least 11 gums a day. off late, I noticed thatmy teeth have started decaying. I wanted to know if these gums have a history of causing decayed teeth to the users.
Posted Tue, 19 Aug 2014 in Smoking and Alcohol Addiction
 
 
Answered by Dr. Vishal Garala 25 minutes later
Brief Answer:
hi nicotine gums is rarely cause decay

Detailed Answer:
Hii dear

I admire you for positive outlook.

Very glad to see you.

Tooth decay has many origins.

Mostly is caries in teeth.

Most common cause is infection and unhygienic conditions.

It is rare posibility that it cause by nicotine gums.

Nicotine gums is not directly cause tooth decay.

It is coincidence that you have decay along with gums.


Please consult dentist for other assistance .

Tooth decay require treatment.

Now it is necessary to reduce gums chewing because it is almost 1 year .

So need to reduce and gradually stop within shorter period of time.

Still if you have query than feel free to ask.

Thank you
Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Addiction Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor